# SDR UIEA2021013000153

- Difficulty date: January 30, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 85,740 hours, 14,385 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R1
- Part serial: J0463
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REST SMOKE ALARM SOUNDED IN FLIGHT, NO SIGNS OF SMOKE.  CREW VERIFIED NO SMOKE OR FUMES AND SILENCED THE ALARM.  CONTINUED TO ANC THE SCHEDULED DESTINATION.  MX FOUND A BAD DETECTOR AND DEACTIVATED IT AND PLACED ON DEFERRAL NR 141651 IAW MEL 26-14-02-01-02, LP 1338218: R & R LT BULK SMOKE DETECTOR.  OPS CHECK OK MM 26-14-51.  DMI 141651 IS CLOSED.
